dc.contributor.authorGreaves, Gary Royden Watson
dc.date.accessioned2019-03-20T07:23:52Z
dc.date.available2019-03-20T07:23:52Z
dc.date.issued2017
dc.identifier.citationGreaves, G. R. W. (2017). Equiangular line systems and switching classes containing regular graphs. Linear Algebra and its Applications, 536, 31-51. doi:10.1016/j.laa.2017.09.008en_US
dc.identifier.issn0024-3795en_US
dc.identifier.urihttp://hdl.handle.net/10220/47869
dc.description.abstractWe develop the theory of equiangular lines in Euclidean spaces. Our focus is on the question of when a Seidel matrix having precisely three distinct eigenvalues has a regular graph in its switching class. We make some progress towards an answer to this question by finding some necessary conditions and some sufficient conditions. Furthermore we show that the cardinality of an equiangular line system in 18 dimensional Euclidean space is at most 60.en_US
dc.format.extent16 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesLinear Algebra and its Applicationsen_US
dc.rights© 2017 Elsevier Inc. All rights reserved. This paper was published in Linear Algebra and Its Applications and is made available with permission of Elsevier Inc.en_US
dc.subjectEquiangular Linesen_US
dc.subjectSeidel Matrixen_US
dc.subjectDRNTU::Science::Mathematicsen_US
dc.titleEquiangular line systems and switching classes containing regular graphsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1016/j.laa.2017.09.008
dc.description.versionAccepted versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record